# SDR AALA20160425002

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 66,686 hours, 7,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR PANEL BETWEEN FS 565 & 619, BETWEEN LBL 33 & 66 IS SPONGY.  R & R FLOOR PANEL IAW AMM 53-01-01.
